# SDR SWAA2019050132084

- Difficulty date: April 26, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 39,151 hours, 19,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT CABIN EMERGENCY EXIT LIGHT BATTERY PACK AT ROW 7 INOP.  R&R BATTERY PACK PER AMM.
